Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("MEEKS WH III")

Results 1 to 2 of 2

  • Page / 1

Export

Selection :

  • and

CIRCLES INVARIANT UNDER DIFFEOMORPHISMS OF FINITE ORDERMEEKS WH III.1979; J. DIFFER. GEOM.; ISSN 0022-040X; USA; DA. 1979; VOL. 14; NO 3; PP. 377-383; BIBL. 5 REF.Article

THE CLASSICAL PLATEAU PROBLEM AND THE TOPOLOGY OF THREE-DIMENSIONAL MANIFOLDS. THE EMBEDDING OF THE SOLUTION GIVEN BY DOUGLAS-MORREY AND AN ANALYTIC PROOF OF DEHN'S LEMMAMEEKS WH III; SHING TUNG YAU.1982; TOPOLOGY; ISSN 0040-9383; GBR; DA. 1982; VOL. 21; NO 4; PP. 409-442; BIBL. 57 REF.Article

  • Page / 1